Discussions By Condition: Muscle conditions

Joint and muscular pain after taking chantix

Posted In: Muscle conditions 0 Replies
  • Posted By: Anonymous
  • October 4, 2006
  • 05:05 PM

Hi,

I took the new pill chantix to try to quit smoking about 8 weeks ago. 3 days after taking it I started to feel weak and sore. After 8 days I could hardly move, I was in pain everywhere. I stopped taking it and went to my Doctor, who said I have arthritis, and the chantix had nothing to do with it. However, before I took it I was in perfect health, I am 51 years old and very active. Has anyone else experienced this? I don't believe I have arthritis, the pain has decreased but is not gone.

Thanks

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Safe Sex With Hepatitis C

Prevent the spread of the hepatitis C virus.

Preventing Lung Infections

With COPD, it’s important to protect your lungs.

8 Health Dangers of Depression

Unmanaged depression can take a toll on your physical health.

Food Choices for Diabetes

What, when and how much you eat affects your blood sugar.

6 Exercises for Multiple Sclerosis

Ease your way into these stretching and strengthening moves,

Advertisement